Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/78967
Title: Поверхностные электромагнитные волны на плоском проводящем экране с диэлектрическим покрытием, обладающим омическими потерями
Other Titles: Surface Electromagnetic Waves on a Conductive Screen with a Dielectric Coating Having Ohmic Losses
Authors: Мусин, А. М.
Шабунин, С. Н.
Князев, С. Т.
Musin, А. M.
Shabunin, S. N.
Knyazev, S. T.
Issue Date: 2019
Publisher: Уральский федеральный университет
Citation: Мусин А. М. Поверхностные электромагнитные волны на плоском проводящем экране с диэлектрическим покрытием, обладающим омическими потерями / А. М. Мусин, С. Н. Шабунин, С. Т. Князев // Ural Radio Engineering Journal. — 2019. — Vol. 3, No. 3. — P. 229–242.
Abstract: При падении электромагнитных волн на плоский экран с диэлектрическим покрытием возбуждаются и распространяются поверхностные электромагнитные волны. В настоящей работе изложены определения моментов появления поверхностных волн с учетом потерь в материале покрытия приближенным и строгим методами. Численные результаты сравнены.
This paper focuses on solving transcendental equations to determine the parameters of surface electromagnetic waves on a planar conductive screen with a dielectric coating with ohmic losses. Since the coating has ohmic losses, the transcendental equations have complex roots. Previously, we solved the equations by numerical selection of roots, which gave approximate results. In this paper we propose the solution of transcendental equations by the phase variation method, which gives accurate results. Both methods are described in detail for the use in computer calculations In conclusion we demonstrate the distinctive features of the methods of solving transcendental equations in comparison with each other and the known method of solving without taking into account ohmic losses, when the roots have real values.
Keywords: SURFACE WAVES
TRANSCENDENTAL EQUATIONS
COMPLEX ROOTS
PHASE VARIATION METHOD
SURFACE WAVES
TRANSCENDENTAL EQUATIONS
COMPLEX ROOTS
PHASE VARIATION METHOD
URI: http://hdl.handle.net/10995/78967
RSCI ID: https://elibrary.ru/item.asp?id=41525864
ISSN: 2588-0454 (Print)
2588-0462 (Online)
DOI: 10.15826/urej.2019.3.3.001
metadata.dc.description.sponsorship: Исследование выполнено за счет гранта Российского научного фонда (проект № 14-19-01396).
This research is supported by grant No. 14-19-01396 from the Russian Science Foundation.
RSCF project card: 14-19-01396
Origin: Ural Radio Engineering Journal. 2019. Vol. 3. № 3
Appears in Collections:Ural Radio Engineering Journal

Files in This Item:
File Description SizeFormat 
urej-2019-3-02.pdf533,11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.